中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Filters    
Items/Page:    Sort:
Unperturbed Schelling Segregation in Two or Three Dimensions [期刊论文]
JOURNAL OF STATISTICAL PHYSICS, 2016-01-01, 卷号: 164, 期号: 6, 页码: 1460-1487
Barmpalias, G; Elwes, R; Lewis-Pye, A
  |  
 
Optimal asymptotic bounds on the oracle use in computations from Chaitin's Omega [期刊论文]
JOURNAL OF COMPUTER AND SYSTEM SCIENCES, 2016-01-01, 卷号: 82, 期号: 8, 页码: 1283-1299
Barmpalias, G; Fang, N; Lewis-Pye, A
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace